Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Can highly dosed vitamins suppress ARS?
Mar 22, 2004

Hello,

I 've had a possible hiv-exposure 3 weeks ago. I've been taking highly dosed vitamins, extra zinc, extra vitamin C and cat's claw ever since, also echinacea drops. Could this suppress any ARS symptoms? Thanks a lot for your answer!

Jan

Response from Dr. Frascino

Hello Jan,

"Cat's claw?" What's that and what's it supposed to do? OK, sure, I know a feline's claws are a means of "protecting a pussy," but I assure you this really has absolutely nothing to do with HIV prevention. Also, I must point out your question has nothing to do with HIV-related Fatigue and Anemia, so I wonder why you decided to send it to me in this forum, rather than the appropriate Safe Sex/HIV Prevention Forum??? (Readers, please note that your questions will have a much greater chance of being answered if you post them to the correct forum!)

Jan, I'll only briefly comment on your question and redirect you to the correct forum if you have additional concerns, OK? (I'll post this reply in both forums.) Megadose vitamins, minerals, discarded animal parts, and whatever other supplements you are pounding down will not suppress ARS -- or alter HIV test results. Taking all this stuff, however, might land you a spot on a late night miracle multi-supplement infomercial. Perhaps you'll wind up in between the astounding "Veg-a-matic 2004" and the revolutionary new all-natural, non-prescription Viagra-substitute "Mycoxaflopin".

Jan, the bottom line is if you've placed yourself at risk for HIV, it's not supplements that you need but rather to be HIV tested three months after the exposure. OK?

Stay well.

Dr. Bob


Previous
Lover with HIV(have thoughts of getting it)
Next
Depressed & Tired

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement